# SDR USAA060800

- Difficulty date: June 9, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 49,770 hours, 49,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 827 S8-9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 827 STR 8 AND 9 CRACKED.  REMOVED AND REPLACED CRACKED ANGLE IAW SRM 53-10-20, DEFECT SIZE: .25 INCH.
